Alert archive / Idaho / River Flood Warnings in 2017

River Flood Warning 16, NWS Pocatello, ID

June 2, 2017Custer County, Idaho

NWS Pocatello, ID issued this river flood warning at Jun 2, 2017, 2:06 PM MDT for Custer County, Idaho. It was in force for 14 days.

The area

The outline as issued.

The facts

Issued
Jun 2, 2017, 2:06 PM MDT (20:06 UTC)
Expired
Jun 16, 2017, 12:24 PM MDT
In force
14 days
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
Minor

County Custer County, ID

The radar

The Pocatello radar (KSFX), 101 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Lost River below Mackay Reservoir (MAKI1). The gauge peaked at 5.05 ft at Jun 10, 2017, 5:00 PM MDT.

actionminor2345606/0206/0306/0406/0506/0606/0706/0806/0906/1006/1106/1206/1306/1406/1506/1606/17
Action stage
3.8 ft
Minor stage
4.3 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13127000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

415 
WGUS45 KPIH 022006
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pocatello ID
206 PM MDT Fri Jun 2 2017

...The National Weather Service in Pocatello has issued a
Flood Warning for the following Rivers in Idaho... 

  Big Lost River below Mackay Reservoir AFFECTING Custer County
. Increasing flow into Mackay Reservoir has prompted additional
  water releases from the dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-040006-
/O.NEW.KPIH.FL.W.0016.170602T2006Z-000000T0000Z/
/MAKI1.1.ER.170602T1938Z.170603T0600Z.000000T0000Z.NR/
206 PM MDT Fri Jun 2 2017

The National Weather Service in Pocatello has issued a 

* Flood Warning for 
  The Big Lost River below Mackay Reservoir.
* until further notice...Or until the Warning is cancelled.
* At  1:45 PM Friday the stage was 4.4 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.5 feet by 
  midnight tonight. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sat    Sun    Mon

Big Lost River
  Big Lost River below 4.3   4.4 Fri 02 PM      4.5    4.5    4.5


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
15 follow-up statements
652 
WGUS85 KPIH 031824
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1224 PM MDT Sat Jun 3 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-042224-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.ER.170602T1938Z.170603T1600Z.000000T0000Z.NR/
1224 PM MDT Sat Jun 3 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Saturday the stage was 4.7 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near 4.7 feet into early next
  week. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sun    Mon    Tue

Big Lost River
  Big Lost River below 4.3   4.7 Sat 12 PM      4.7    4.7    4.7


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
577 
WGUS85 KPIH 041636
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1036 AM MDT Sun Jun 4 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir Affecting Custer County
 
.In order to prevent uncontrolled releases of high flows of snow
melt entering Mackay Reservoir, releases from the reservoir have
been increased to the point where minor flooding will occur
downstream of the Mackay Dam. These high flows are expected to
continue beyond next Sunday, June 11th.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.  Young
children and pets should not be allowed near the high flows on the
Big Lost River.

&&

IDC037-052036-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.ER.170602T1938Z.170604T1145Z.000000T0000Z.NR/
1036 AM MDT Sun Jun 4 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At  9:45 AM Sunday the stage was 4.7 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.7 feet by this 
  afternoon. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Mon    Tue    Wed

Big Lost River
  Big Lost River below 4.3   4.7 Sun 10 AM      4.7    4.7    4.7


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$

Messick
867 
WGUS85 KPIH 051813
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1213 PM MDT Mon Jun 5 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-062213-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0000Z.000000T0000Z.NR/
1213 PM MDT Mon Jun 5 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Monday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain nearly steady around 4.8 feet
  through Friday. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Tue    Wed    Thu

Big Lost River
  Big Lost River below 4.3   4.8 Mon 12 PM      4.7    4.7    4.7


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
275 
WGUS85 KPIH 061757
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1157 AM MDT Tue Jun 6 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-072157-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T1200Z.000000T0000Z.NR/
1157 AM MDT Tue Jun 6 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Tuesday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near steady around 4.8 feet
  through Saturday. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Wed    Thu    Fri

Big Lost River
  Big Lost River below 4.3   4.8 Tue 12 PM      4.8    4.8    4.8


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
419 
WGUS85 KPIH 071908
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
108 PM MDT Wed Jun 7 2017

...The Flood Warning continues for the following Rivers in ..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-082308-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170612T1200Z.000000T0000Z.NR/
108 PM MDT Wed Jun 7 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 12:45 PM Wednesday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain steady near 4.8 feet through
  Saturday. A rapid rise to near 5.4 feet is currently expected
  Saturday night. 
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats. 

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Thu    Fri    Sat

Big Lost River
  Big Lost River below 4.3   4.8 Wed 01 PM      4.8    4.8    4.8


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
283 
WGUS85 KPIH 081755
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1155 AM MDT Thu Jun 8 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-092155-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0000Z.000000T0000Z.NR/
1155 AM MDT Thu Jun 8 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Thursday the stage was 4.7 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain steady near 4.7 feet through 
  Friday afternoon. A rapid rise to 5.5 feet is expected Friday
  night.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Fri    Sat    Sun

Big Lost River
  Big Lost River below 4.3   4.7 Thu 12 PM      4.7    5.0    5.5


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
219 
WGUS85 KPIH 091816
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1216 PM MDT Fri Jun 9 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-102216-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0000Z.000000T0000Z.NR/
1216 PM MDT Fri Jun 9 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Friday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will steady around 4.8 feet until late this
  evening. A rapid rise to between 5.2 and 5.5 feet is expected
  overnight Friday into Saturday morning. 
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sat    Sun    Mon

Big Lost River
  Big Lost River below 4.3   4.8 Fri 12 PM      5.0    5.2    5.2


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
347 
WGUS85 KPIH 101757
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1157 AM MDT Sat Jun 10 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-112157-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170610T1230Z.000000T0000Z.NR/
1157 AM MDT Sat Jun 10 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Saturday the stage was 4.9 feet. 
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near 4.9 to 5.0 feet through 
  the weekend.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sun    Mon    Tue

Big Lost River
  Big Lost River below 4.3   4.9 Sat 12 PM      4.9    4.8    4.7


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
835 
WGUS85 KPIH 111818
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1218 PM MDT Sun Jun 11 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
. <...insert synopsis here...start synopsis with a period...>

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-122218-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1218 PM MDT Sun Jun 11 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Sunday the stage was 4.9 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to slowly drop through midweek.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Mon    Tue    Wed

Big Lost River
  Big Lost River below 4.3   4.9 Sun 12 PM      4.8    4.7    4.7


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
946 
WGUS85 KPIH 111819
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1219 PM MDT Sun Jun 11 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-122219-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1219 PM MDT Sun Jun 11 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Sunday the stage was 4.9 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to slowly drop through midweek.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Mon    Tue    Wed

Big Lost River
  Big Lost River below 4.3   4.9 Sun 12 PM      4.8    4.7    4.7


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
580 
WGUS85 KPIH 122108
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
308 PM MDT Mon Jun 12 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-140108-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
308 PM MDT Mon Jun 12 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At  2:45 PM Monday the stage was 4.3 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is forecast.
* Forecast...The river will remain at or just above flood stage,
  with additional rises possible late in the week. 
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Tue    Wed    Thu

Big Lost River
  Big Lost River below 4.3   4.2 Mon 03 PM      4.3    4.3    4.3


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
908 
WGUS85 KPIH 131813
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1213 PM MDT Tue Jun 13 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-142213-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1213 PM MDT Tue Jun 13 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Tuesday the stage was 4.3 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.8 feet by 
  Friday evening. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Wed    Thu    Fri

Big Lost River
  Big Lost River below 4.3   4.3 Tue 12 PM      4.3    4.7    4.8


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
691 
WGUS85 KPIH 141755
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1155 AM MDT Wed Jun 14 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-152155-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1155 AM MDT Wed Jun 14 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Wednesday the stage was 4.5 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 4.8 feet by 
  Saturday morning. Additional rises may be possible thereafter.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Thu    Fri    Sat

Big Lost River
  Big Lost River below 4.3   4.5 Wed 12 PM      4.7    4.7    4.8


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
992 
WGUS85 KPIH 151730
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1130 AM MDT Thu Jun 15 2017

...The Flood Warning continues for the following Rivers in Idaho..
  Big Lost River below Mackay Reservoir AFFECTING Custer County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-162130-
/O.CON.KPIH.FL.W.0016.000000T0000Z-000000T0000Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.000000T0000Z.NR/
1130 AM MDT Thu Jun 15 2017

The Flood Warning continues for
  The Big Lost River below Mackay Reservoir.
* At 10:45 AM Thursday the stage was 4.5 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will remain near 4.4 feet.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Fri    Sat    Sun

Big Lost River
  Big Lost River below 4.3   4.5 Thu 11 AM      4.4    4.4    4.4


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$
261 
WGUS85 KPIH 161824
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1224 PM MDT Fri Jun 16 2017

...The Flood Warning is cancelled for the following Rivers in 
Idaho...
 
  Big Lost River below Mackay Reservoir AFFECTING Custer County

For the Big Lost River...including Big Lost River below Mackay 
Reservoir...the river stage was at 4.26 feet this morning and
continuing to fall. Field flooding persists below Mackay
Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Persons near the River should be aware of the 
expected high water and take action to protect property.

&&

IDC037-161854-
/O.CAN.KPIH.FL.W.0016.000000T0000Z-170616T1824Z/
/MAKI1.1.RS.170602T1938Z.170611T0315Z.170616T1145Z.NR/
1224 PM MDT Fri Jun 16 2017

The Flood Warning is cancelled for
  The Big Lost River below Mackay Reservoir.
* At 11:45 AM Friday the stage was 4.26 feet.
* Flood Stage is 4.3 feet.
* Fell below Flood Stage at  5:45 AM Friday.
* Forecast...The River will continue to fall to 4.2 feet by tomorrow 
  morning.
* Impact...At 4.3 feet...Flood Stage: Minor flooding may occur from 
  Leslie to the Darlington Flats.

&&


                       Fld     Observed           Forecast 6 AM
Location               Stg   Stg Day Time       Sat    Sun    Mon

Big Lost River
  Big Lost River below 4.3   4.3 Fri 12 PM      4.2    4.2    4.2


&&


LAT...LON 4397 11364 4384 11335 4358 11326 4358 11336
      4381 11344 4390 11368       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 2, 1:51 PM MDT, 15 minutes earlier.

Area forecast discussion, Jun 2, 1:51 PM MDT, 15 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
151 PM MDT Fri Jun 2 2017

.SHORT TERM...Tonight through Monday. The upper ridge over the
region today will move to the east and be replaced by southwest
flow on Sat. This will push temps back up again...and with the
approach of the upper trof...introduce isolated showers/tstms to
the central mtns Sat eve. As the upper trof pushes inland on Sun
...showers/aftn tstms increase in coverage. Most of the activity
will be in the central mtns...with the rest of the area remaining
dry. Models trending toward moving the upper trof out of the area
on Mon...so have removed much of the precip. Temps will be cooler
on Mon. Hedges

.LONG TERM...Monday night through Friday.
General trend is for dry southwest flow aloft with very warm
temperatures rising to well above normal for early June.  Added some
shower and thunderstorm chances Friday in the central mountains as
an upper level system approaches the Pacific coast.  There could be
some isolated convective activity as early as Wednesday but for now
kept grids clean.
GK

&&

.AVIATION...Expect widespread VFR conditions under mainly clear skies through
Saturday.  Winds should generally stay under 10 knots at all sites.
GK

&&

.HYDROLOGY...Warming temps over the weekend...increasing high
elevation snowmelt. This will maintain or further increase stream
levels. Water level in the Big Lost River below the Mackay Dam is
expected to rise as more water is released. Cooler temps on Mon
will have little impact as temps will rapidly warm up again next
week. Hedges

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
None.
&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:58 PM MDTSpecial Weather StatementPIHMadison32 min

Nearby

River Flood Warnings in Idaho, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.